Algebraic theory of dicritical divisors



Downloads per month over past year

Luengo Velasco, Ignacio and Abhyankar, Shreeram S. (2011) Algebraic theory of dicritical divisors. American Journal of Mathematics, 133 (6). pp. 1713-1732. ISSN 0002-9327

[thumbnail of Luengo01.pdf] PDF
Restringido a Repository staff only


Official URL:


The topological theory of dicritical divisors is algebracized which makes it valid for nonzero characteristic as well as mixed characteristic.

Item Type:Article
Uncontrolled Keywords:Jacobian Conjecture; Thoughts
Subjects:Sciences > Mathematics > Differential geometry
ID Code:16483
Deposited On:21 Sep 2012 08:05
Last Modified:27 Jul 2018 10:44

Origin of downloads

Repository Staff Only: item control page